# SDR VJ9800459

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLE, UPPER AND LOWER SIDES OF LATERAL FLOOR SUPPORT FWD FLANGE BS 320, RBL 10 TO 30.  REMOVED CORROSION OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR IAW SRM 51-40-3, 51-10-2, MM 51-21-31, AND SRM 51-30-2.
